MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE; UNIT, PHACOFRAGMENTATION
Model Number NGP680300
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d6b - explant date: not applicable, lens remains implanted, therefor not explanted.Section e1 - telephone number: (b)(6).The device was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during continuous curvilinear capsulorhexis the error code e148 appeared with the following message "cutting pressure is being applied" and the pump operation sound continued.After multiple restarts were performed, the pump sound stopped once and then error code e126 appeared.The surgery was halted midway, and the patient was transported to a hospital.On the same day, an emergency surgery was performed at the hospital to implant the intraocular lens without any problem.After surgery the patient visited the clinic without any problems and visual acuity was maintained at 1.0.
 
Additional Manufacturer Narrative
Correction: section h4: in initial report, the manufacturer date provided was inadvertently reported as jun 28, 2010, however the correct date is july 16, 2010.Additional information: section d9 - device available for evaluation? yes.Section h3 - device evaluated by manufacturer? yes.Device evaluation: there was no malfunction.An alarm triggered and presented the following errors [148-fluidics pack pressure error and 126-fluidics motor vent error].Adjustments were made but no parts replaced.Probable cause: user settings/calibration [tube reattached].A manufacturing deficiency was not identified, the system met all specifications.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected information: initially the code clinical code 4607 - pt- hospitalization was added to the complaint file, however the code is not applicable and it was removed since the patient did not have a overnight stay at the hospital.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
WHITESTAR SIGNATURE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20873219
Report Number3012236936-2024-000314
Device Sequence Number15626751
Product Code HQC
UDI-Device Identifier05050474534476
UDI-Public(01)05050474534476
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNGP680300
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer12/13/2024
02/17/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date12/30/2024
03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale